# SDR VTZA97292

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 3150 · Central Warning
- Part: Spoiler Warning
- Condition: Activated
- Location: Cockpit Warn Sys
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6297 - ORF-IAD - ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING SYSTEM ILLUMINATED ON SPOILERS SYSTEM DURING TAKEOFF ROLL AT APPROX 80 KNOTS.  AIRCRAFT RETURNED TO GATE AT ORF WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 57893, MEL 27-3.  MAINTENANCE CLOSED DMI 57893, ON 5-22-97, BY INSPECTING SYSTEM AND FOUND NO DEFECTS NOTED, AND COULD NOT DUPLICATE PROBLEM.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
